MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number B20520015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographic image review states, the images provided are as below: sagittal ct slice c4/c5, c6/c7 grafts visible.Measure angle c3-c4, c4-c5, c5-c6 and c6-c7.This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis of patient was non-specific neural compression (nsnc).It was reported that, this was a revision of a failed surgery.To perform the procedure anterior cervical discectomy and fusion, surgeon had to remove the two previous c-curve implants, carry out a double corpectomy, and implant a mos mesh.It was identified that there was a problem with the c-curve screw during the removal of the implant.Levels implanted during initial surgery was c3-c4 and c6-c7.There was no fragment of broken screws left inside patient body.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received stating a week after the first intervention, the patient still complained of myelopathy.The first surgery did not solve the patient's pathology.The main cause of the non-fusion was time.Only 1 month has passed between the first and the second intervention.Therefore, the reason for reoperation was mainly a problem with the indication and surgery, not with the implanted material.

Brand Name
C-CURVE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25412539
Report Number1000432246-2026-00013
Device Sequence Number5939060
Product Code OVE
UDI-Device Identifier03613720275688
UDI-Public(01)03613720275688(17)300602(10)25F0343
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K210470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB20520015
Device Catalogue NumberB20520015
Device Lot Number25F0343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date06/05/2026
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale